MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOID BASEPLATE Ø22X15; SHOULDER GLENOID BASEPLATE

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOID BASEPLATE Ø22X15; SHOULDER GLENOID BASEPLATE
Model Number 04.01.0148
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/31/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed by medacta regulatory affairs department on 29 april 2020: lot 175026: (b)(4) items manufactured and released on 08-nov-2017.Expiration date: 2022-10-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional devices involved: batch review performed by medacta regulatory affairs department on 29 april 2020: shoulder system 04.01.0006 std humeral diaphysis - cementless - 11 (k170452).Lot 172245: (b)(4) items manufactured and released on 31-aug-2017.Expiration date: 2022-07-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Reverse shoulder system 04.01.0159 glenoid polyaxial locking screw - l22 (k170452).Lot 174282: (b)(4) items manufactured and released on 13-nov-2017.Expiration date: 2022-11-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Reverse shoulder system 04.01.0110 humeral reverse metaphysis +0mm/0° (k170452).Lot 174647: (b)(4) items manufactured and released on 08-nov-2017.Expiration date: 2022-10-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Reverse shoulder system 04.01.0167 glenosphere 32xø22 (k170452).Lot 163793: (b)(4) items manufactured and released on 20-dec-2016.Expiration date: 2021-10-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Reverse shoulder system 04.01.0116 humeral reverse hc liner ø32/+0mm (k170452).Lot 173414: (b)(4) items manufactured and released on 21-jun-2017.Expiration date: 2022-06-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Reverse shoulder system 04.01.0160 glenoid polyaxial locking screw - l26 (k170452).Lot 174283: (b)(4) items manufactured and released on 20-oct-2017.Expiration date: 2022-10-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in 2 years and 3 months after primary due to signs of an infection and the pathogen is unknown.The surgeon removed all implants and implanted an antibiotic spacer.The surgery was completed successfully.

Brand Name
REVERSE SHOULDER SYSTEM GLENOID BASEPLATE Ø22X15
Common Device Name
SHOULDER GLENOID BASEPLATE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10069378
Report Number3005180920-2020-00283
Device Sequence Number11700628
Product Code PHX
UDI-Device Identifier07630040706353
UDI-Public07630040706353
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/26/2022
Device Model Number04.01.0148
Device Catalogue Number04.01.0148
Device Lot Number175026
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2020
Initial Report FDA Received Date05/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;